# SDR UALA2010092003493

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 55,017 hours, 20,444 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Misinstalled
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV PANEL IS INADEQUATE.    FBO MECHANIC STATED THAT PANEL APPEARS TO BE INSTALLED UPSIDE DOWN, WHICH WOULD CAUSE BUTTON TO BE IN WRONG POSITION.  PANEL WAS REPLACED WITH THE CORRECT PANEL.  NOW THE FLUSH TOUCH BUTTON IS VISIBLE AT THE UPPER LT CORNER.
